The Star Product on the Fuzzy Supersphere


Creative Commons License

BALACHANDRAN A. P. , KÜRKCÜOĞLU S. , ROJAS E.

JOURNAL OF HIGH ENERGY PHYSICS, vol.2002, pp.56, 2002 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2002
  • Publication Date: 2002
  • Doi Number: 10.1088/1126-6708/2002/07/056
  • Title of Journal : JOURNAL OF HIGH ENERGY PHYSICS
  • Page Numbers: pp.56
  • Keywords: discrete and finite symmetries, superspaces, differential and algebraic geometry, non-commutative geometry, GRADED LIE-ALGEBRAS, NONCOMMUTATIVE GEOMETRY, SUPERCOHERENT STATES, SCHWINGER MODEL, FIELD-THEORY, REGULARIZATION, MONOPOLES, PHYSICS